Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Signs of Fourier coefficients of two cusp forms of different weights

Authors: Winfried Kohnen and Jyoti Sengupta
Journal: Proc. Amer. Math. Soc. 137 (2009), 3563-3567
MSC (2000): Primary 11F30
Published electronically: June 18, 2009
MathSciNet review: 2529861
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate sign changes of Fourier coefficients of cusp forms of different weights.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F30

Retrieve articles in all journals with MSC (2000): 11F30

Additional Information

Winfried Kohnen
Affiliation: Mathematisches Institut, INF 228, Universität Heidelberg, D-69120 Heidelberg, Germany

Jyoti Sengupta
Affiliation: School of Mathematics, Tata Institute of Fundamental Research, Homi Bhabha Road, 400 005 Mumbai, India

PII: S 0002-9939(09)09982-1
Received by editor(s): September 23, 2008
Published electronically: June 18, 2009
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia